# SDR COMA2009090850193

- Difficulty date: September 3, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 25,087 hours, 22,324 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R31171
- Condition: Cracked
- Location: Fuselage
- Part time: 25,087 hours, 22,324 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BULKHEAD FS 208 IN AREA OF PARKING BRAKE CABLE, ACTUAL LOCATION IS FS 202.75.  REPAIRED IAW BOMBARDIER REO 601R-53-11-563 AND ENGINEERING AUTHORIZATION 10-5311-02756.
